Egmont Porten

Spara favorit

Publikationer

Artiklar i tidskrifter

Porten, E. (2017). Polynomial hulls and analytic discs. Proceedings of the American Mathematical Society, vol. 145: 10, ss. 4443-4448.  

Nacinovich, M. & Porten, E. (2017). Weak q-concavity conditions for CR-manifolds. Annali di Matematica Pura ed Applicata, vol. 196: 5, ss. 1779-1817.    

Lind, A. & Porten, E. (2016). On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces. International Journal of Mathematics, vol. 27: 6  

Nacinovich, M. & Porten, E. (2015). C-hypoellipticity and extension of CR functions. Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V, vol. 14: 3, ss. 677-703.  

Porten, E. (2014). Two-dimensional slices of nonpseudoconvex domains with rough boundary. Mathematische Zeitschrift, vol. 278: 1-2, ss. 19-23.  

Porten, E. (2012). The Hartogs phenomenon on weakly pseudoconcave hypersurfaces. Mathematische Annalen, vol. 354: 2, ss. 659-683.  

Altomani, A. , Hill, C. D. , Nacinovich, M. & Porten, E. (2010). Complex vector fields and hypolleptic partial differential operators. Annales de l'Institut Fourier, vol. 60: 3, ss. 987-1034.  

Altomani, A. , Hill, C. D. , Nacinovich, M. & Porten, E. (2010). Holomorphic Extension from Weakly Pseudoconcave CR Manifolds. Rendiconti del Seminario Matematico della Universita di Padova, vol. 123, ss. 69-90.

Merker, J. & Porten, E. (2009). The Hartogs Extension Theorem on (n-1)-Complete Complex Spaces. Journal für die Reine und Angewandte Mathematik, vol. 637, ss. 23-29.  

Porten, E. (2008). Local envelopes on CR manifolds. Journal of Generalized Lie Theory and Applications, vol. 2, ss. 240-244.

Merker, J. & Porten, E. (2007). A morse-theoretical proof of the Hartogs extension theorem. Journal of Geometric Analysis, vol. 17: 3, ss. 513-546.

Jöricke, B. & Porten, E. (2007). On the Continuity Principle. Asian Journal of Mathematics, vol. 11: 1, ss. 167-178.

Merker, J. & Porten, E. (2006). Characteristic Foliations on Maximally Real Submanifolds of C-n and removable singularities for CR functions. International Mathematics Research Papers, vol. 2006, ss. 1-131.

Porten, E. (2005). On generalized tube domains over C^n. Complex Variables, Theory & Application, vol. 50: 1, ss. 1-5.  

Denson Hill, C. & Porten, E. (2005). The H-Principle and Pseudoconcave CR Manifolds. Contemporary Mathematics, vol. 50, ss. 117-125.

Christine, L. & Porten, E. (2003). Analytic Extension from Non-Pseudoconvex Boundaries and A(D)-Convexity. Annales de l'Institut Fourier, vol. 53: 3, ss. 847-857.

Porten, E. (2003). Totally real discs in non-pseudoconvex boundaries. Arkiv för matematik, vol. 41: 1, ss. 133-150.  

Porten, E. (2002). On the Hartogs-phenomenon and extension of analytic hypersurfaces in non-separated Riemann domains. Complex Variables, Theory & Application, vol. 47: 4, ss. 325-332.  

Merker, J. & Porten, E. (2002). On Wedge Extendability of CR-Meromorphic Functions. Mathematische Zeitschrift, vol. 241: 3, ss. 485-512.  

Merker, J. & Porten, E. (2000). Metrically Thin Singularities of Integrable CR Functions. International Journal of Mathematics, vol. 11: 7, ss. 857-872.

Merker, J. & Porten, E. (1999). Enveloppe d'Holomorphie Locale des Variétés CR et l'Élimination des Singularités pour les Fonctions CR Intégrables. Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 328: 10, ss. 853-858.

Merker, J. & Porten, E. (1999). On Removable singularities for integrable CR functions. Indiana University Mathematics Journal, vol. 48: 3, ss. 805-856.

Merker, J. & Porten, E. (1998). On the Local Meromorphic Extension of CR Meromorphic Mappings : Complex analysis and applications. Annales Polonici Mathematici, vol. 70: 1/3, ss. 163-193.

Böcker

Merker, J. & Porten, E. (2006). Holomorphic Extension of CR Functions, Envelopes of Holomorphy, and Removable Singularities. (International Mathematical Research Surveys 2006).  

Doktorsavhandlingar

Porten, E. (2005). Geometric methods in the study of CR functions and their singularities. Diss. Berlin : Humbolt-universitetet, 2005 (Habilitationsschrift : )

Porten, E. (1997). Hebbare Singularitäten von CR-Funktionen und Analytische Fortsetzung von Teilen Nicht-Pseudokonvexer Ränder. Diss. Berlin : Humboldt-Univ, 1997 (Hochschulschrift : )

Licentiatavhandlingar

Porten, E. (1993). Ein Dualitätssatz für Hardyräume auf streng pseudokonvexen Gebieten. Lic.-avh. Bonn : Universität Bonn, 1993

Rapporter

Porten, E. (2011). Cinfinity-hypoellipticity and extension of CR functions. Sundsvall : Mittuniversitetet (Mid Sweden University, NAT Reports (Gula serien) 1,2011).

Porten, E. & Lind, A. (2011). On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces. (Mid Sweden University, NAT Reports (Gula serien) 3, 2011).

Jöricke, B. & Porten, E. (2002). Hulls and analytic extension from non-pseudoconvex boundaries. Uppsala : Univ. Matem. Inst. (Uppsala U.U.D.M.-Reports 2002:19).